# SDR 2006UALA01924

- Difficulty date: October 4, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RADIUS OF WEB 65-17684-642 AND AUX INTERCOSTAL 65-17685-65 LOCATED AT BS 294.5 NEAR STRINGER 7L AND 10L RESPECTIVELY.    MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL
